Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have uterus TB, high uric acid levels. Taking AKT drug. Suggest?

Dear Dr, My wife is taking AKT-4 drug for uterus TB from last two months in these two months we are going for LFT and RFT checkup for every two weeks here we noticed that uric acid levels are increasing from 6 to 9.1 , pls can suggest us any drug to reduce uric acid levels if necessary(with in five days she is going to shift for AKT-3)
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

The best treatment to control and reduce uric acid levels is medication along with lifestyle modification.

Medication most commonly used is 'Allopurinol'. Please consult your doctor before taking any medication, and discuss the dose and regulation with him/her. You could also have an elaborate discussion on the diet plan you could go about the help control your uric acid levels.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor